Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The approach of solutions of nonlinear diffusion equations to travelling wave solutions


Authors: Paul C. Fife and J. B. McLeod
Journal: Bull. Amer. Math. Soc. 81 (1975), 1076-1078
MSC (1970): Primary 35K15
DOI: https://doi.org/10.1090/S0002-9904-1975-13922-X
MathSciNet review: 0380111
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson and H. F. Weinberger, Nonlinear diffusion in population genetics, combustion, and nerve propagation, Proc. Tulane Program in Partial Differential Equations, Lecture Notes in Math. No. 446, Springer-Verlag, New York, 1975 (to appear). MR 427837

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K15

Retrieve articles in all journals with MSC (1970): 35K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13922-X

American Mathematical Society